MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM; HIP COMPONENT
Model Number 38AM5004
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, plaintiff had a wright medical hip system in the right hip, by the year 2021 plaintiff developed adverse symptoms including, but not limited to, progressively worsening pain in and around his left and right hip joints, as well as neurologic symptoms including peripheral neuropathy, and tinnitus.Laboratory test results reported in (b)(6) 2021, revealed elevated serum chromium and blood cobalt levels in plaintiff.Dr.(b)(6) noted a pseudotumor and related it to metallosis.Remove the wright medical components, including the profemur® hip system, including the profemur® plus cocr modular neck and the profemur® plasma z stem.Dr.(b)(6) also informed plaintiff that it would be medically necessary to remove and replace the conserve® femoral head and dynasty cup.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14375815
Report Number3010536692-2022-00185
Device Sequence Number12172578
Product Code KWA
UDI-Device IdentifierM68438AM50041
UDI-PublicM68438AM50041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5004
Device Catalogue Number38AM5004
Device Lot Number087466397
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale